# SDR V0XD20180315

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67036537016
- Condition: Gouged
- Location: Bs 1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R AT BS 1150 IS GOUGED.  REPAIRED THE STRINGER IAW REO 670-53-61-292, REV  E, NDTM, PART 1, 51-20-006, AND 51-20-008.
